# SDR CA030703010

- Difficulty date: June 27, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Cessna 182B
- Aircraft time: 5,223 hours
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 05411212
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AIRCRAFT IS USED FOR PARACHUTE OPERATIONS AND DOES MANY CYCLES. ON INSPECTION FOUND VISIBLE CRACK ABOUT 1 INCH LONG AT REAR OF GEAR CUT OUT.
